# SDR DALA2023113009831

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 CORROSION FLOOR BEAM +Y512 LOC FR66 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y512 LOC. BTW FR 64 TO FR 67 IN AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0087997)
